MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK/S.-LINE; CUTTING ELECTRODE BIPO 22FR 12/30°

RICHARD WOLF GMBH SHARK/S.-LINE; CUTTING ELECTRODE BIPO 22FR 12/30°
Model Number 8622133
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the present time, with the current information available to us, we consider the case to be closed.If new information comes in, the case will be reassessed and a follow-up report will be submitted.
 
Event or Problem Description
Richard wolf gmbh has been informed of an issue regarding a cutting electrode bipo 22fr 12/30°, part id: 8622133, batch# 21004873.According to the received information, during a hysteroscopy resection, the electrode was burnt through one side at the end of the arch.The hospital reported that there was no loud sound, just the light was brighter than usual.The surgeon searched for a fragment of the loop tip for about 30 minutes just in case, but no fragment was found.The user reported the operation was completed with a replacement and there was no patient injury as a result of the incident.

Brand Name
SHARK/S.-LINE
Common Device Name
CUTTING ELECTRODE BIPO 22FR 12/30°
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
oliver ehrlich
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key20138978
Report Number9611102-2024-00028
Device Sequence Number15303392
Product Code FAS
UDI-Device Identifier04055207018026
UDI-Public04055207018026
Combination Product (Y/N)N
Initial Reporter CountryKN
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8622133
Device Catalogue Number8622133
Device Lot Number21004873
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown